DSpace
 

RRI Digital Repository >

Browsing by Author "Winternitz, P."

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
1973 Two-variable expansions and p¯n-->3π annihilations at restHicks, H.R.; Shukre, C.S.; Winternitz, P.Physical Review D, 1973, Vol.7, p2659-2667
1972 Two-variable expansions for three-body decays involving particles with arbitrary spinsShukre, C.S.; Winternitz, P.Physical Review D, 1972, Vol.6, p3607-3617
1972 Two-variable lorentz-group expansions of physical scattering amplitudes for particles with arbitrary spinsShukre, C.S.; Winternitz, P.Physical Review D, 1972, Vol.6, p3592-3606
Showing results 1 to 3 of 3

 

    RRI Library DSpace